# SDR YENA20151112553

- Difficulty date: November 12, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 3488
- Aircraft time: 30,363 hours, 10,629 cycles
- Engine: Iae V2527A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED, WHILE IN CRUISE ENGINE EPR MODE 1 FAULTED ENGINE SYS 1 FAULTED AUTO THROTTLE MESSAGE SWITCHED TO N1 MODE.  COULD MAINTAIN PARTIAL POWER ENGINE 1 IN CLIMB DETENT N1 NO GREATER THAN 79 PERCENT.  N1, ENGINE 1 AVAILABLE EGT ENGINE FOUND TO BE 100-200 DEGREES WARMER THAN ENGINE 2 EPR MODE MESSAGE WAS FIRST NOTED.  R & R ELECTRONIC ENGINE CONTROL IAW 73-22-34.  R & R P2/T2 SENSOR IAW AMM 73-22-11-000.  THESE PARTS WERE REPLACED FOR TROUBLESHOOTING PURPOSES BUT DID NOT CORRECT THE PROBLEM.
